# SDR MASA2012062334926

- Difficulty date: June 23, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 20,639 hours, 16,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FLOOR LEVEL EXIT LIGHT MISSING COVER.  MAINTENANCE REPLACED COVER.
